# SDR 95ZZZX2526

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722MB
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 1564T1005
- Condition: Failed
- Location: Nr 2 Eng Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ACTUATOR FAILED.  THIS ACTUATOR HAS 1454.9 HOURS SINCE OVERHAUL AND INSTALLATION.  THIRD KNOWN PROBLEM WITH OVERHAULED ACTUATOR 'ALSO SPARE ACTUATOR FAILED'.  OVERHAUL FACILITY NEEDS MORE THOROUGH BENCH TEST OR SEEK OTHER VENDOR.
